MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 48644014
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2018 the device was implanted.On review of x-ray during a post-operative check-up, the physician noted that a locking screw was "out of its place." the patient underwent revision surgery on (b)(6) 2019 during which the dislocated locking screw was removed.No adverse consequences to the patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional and materials analysis could not be performed as the device was discarded by the hospital.Complaint history review for similar events and device history records could not be performed as a valid lot code was not provided and could not be obtained.A screw was reported to have migrated.Patient information along with pathologies and bone quality was not made available.The possible root causes of this range from: hard bone quality; guide/punch awl not used to prepare screw hole; screw hole too shallow; screw threads are worn/stripped; guide not used during screw insertion; screw over angulated.

Brand Name
REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8516816
Report Number0009617544-2019-00048
Device Sequence Number1839449
Product Code KWQ
UDI-Device Identifier04546540534682
UDI-Public04546540534682
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48644014
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;